×

Baxter algebras and combinatorial identities. I. (English) Zbl 0192.33801


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Erik Sparre Andersen, On the fluctuations of sums of random variables, Math. Scand. 1 (1953), 263 – 285. · Zbl 0053.09701
[2] Erik Sparre Andersen, On the fluctuations of sums of random variables. II, Math. Scand. 2 (1954), 195 – 223. · Zbl 0058.12102
[3] F. V. Atkinson, Some aspects of Baxter’s functional equation, J. Math. Anal. Appl. 7 (1963), 1 – 30. · Zbl 0118.12903
[4] Glen Baxter, An analytic problem whose solution follows from a simple algebraic identity, Pacific J. Math. 10 (1960), 731 – 742. · Zbl 0095.12705
[5] Glen Baxter, An operator identity, Pacific J. Math. 8 (1958), 649 – 663. · Zbl 0088.11201
[6] Glen Baxter, Combinatorial methods in fluctuation theory, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 1 (1962/1963), 263 – 270. · Zbl 0123.36004
[7] David Blackwell, Extension of a renewal theorem, Pacific J. Math. 3 (1953), 315 – 320. · Zbl 0052.14104
[8] P. M. Cohn, Universal algebra, Harper & Row, Publishers, New York-London, 1965. · Zbl 0141.01002
[9] Charles Hobby and Ronald Pyke, Combinatorial results in fluctuation theory, Ann. Math. Statist. 34 (1963), 1233 – 1242. · Zbl 0128.01701
[10] J. P. Imhof, On ladder indices and random walk, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 9 (1967), 10 – 15. · Zbl 0153.20702
[11] J. Kiefer and J. Wolfowitz, On the characteristics of the general queueing process, with applications to random walk, Ann. Math. Statist. 27 (1956), 147 – 161. · Zbl 0070.36602
[12] J. F. C. Kingman, Spitzer’s identity and its use in probability theory, J. London Math. Soc. 37 (1962), 309 – 316. · Zbl 0122.13705
[13] J. F. C. Kingman, On the algebra of queues, Methuen’s Supplementary Review Series in Applied Probability, Vol. 6, Methuen & Co., Ltd., London, 1966. · Zbl 0152.16701
[14] Sidney C. Port, An elementary probability approach to fluctuation theory, J. Math. Anal. Appl. 6 (1963), 109 – 151. · Zbl 0114.34101
[15] S. Sherman, Fluctuation and periodicity, J. Math. Anal. Appl. 9 (1964), 468 – 476. · Zbl 0233.60047
[16] Frank Spitzer, A combinatorial lemma and its application to probability theory, Trans. Amer. Math. Soc. 82 (1956), 323 – 339. · Zbl 0071.13003
[17] Frank Spitzer, Principles of random walk, The University Series in Higher Mathematics, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto-London, 1964. · Zbl 0979.60002
[18] J. G. Wendel, Brief proof of a theorem of Baxter, Math. Scand. 11 (1962), 107 – 108. · Zbl 0111.12305
[19] J. G. Wendel, Order statistics of partial sums, Ann. Math. Statist. 31 (1960), 1034 – 1044. · Zbl 0118.33701
[20] J. G. Wendel, Spitzer’s formula: a short proof, Proc. Amer. Math. Soc. 9 (1958), 905 – 908. · Zbl 0171.39502
[21] J. H. B. Kemperman, Changes of sign in cumulative sums. I, Nederl. Akad. Wetensch. Proc. Ser. A 64 = Indag. Math. 23 (1961), 291 – 303. J. H. B. Kemperman, Changes of sign in cumulative sums. II, Nederl. Akad. Wetensch. Proc. Ser. A 64 = Indag. Math. 23 (1961), 304 – 313. · Zbl 0099.12805
[22] Lajos Takács, Combinatorial methods in the theory of stochastic processes, John Wiley & Sons, Inc., New York-London-Sydney, 1967. · Zbl 0227.60035
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.